MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA; VECTRA GEN 2C COMBO W/O EMG PK US STD

DJO, LLC CHATTANOOGA; VECTRA GEN 2C COMBO W/O EMG PK US STD
Model Number 2872
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 08/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not returned.
 
Event or Problem Description
Complaint received that alleges "patient taken to the er due to chest pains that began during treatment".Questionnaire was received from customer or clinician.Treatment was interrupted, progress towards recovery was not impeded.Patient requested treatment stop when feeling chest pains approximately one minute into treatment, vitals were wnl, was transported to er for evaluation.Device not returned to manufacturer for evaluation.

Brand Name
CHATTANOOGA
Common Device Name
VECTRA GEN 2C COMBO W/O EMG PK US STD
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key5908286
Report Number9616086-2016-00023
Device Sequence Number18949422
Product Code IMG
UDI-Device Identifier00888912296854
UDI-Public00888912296854
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K040121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2016
Initial Report FDA Received Date08/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight185